# SDR SIMA20140630007

- Difficulty date: June 30, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,268 hours, 33,543 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE ELEVATOR MID SKIN.  FABRICATED ELEVATOR MID SKIN IAW ERS-EM-55MR-126.
